# SDR CALA2013081200550

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 48,904 hours, 16,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT ROW 29-32 ABC AND L2 DOOR EXIT DO NOT ILLUMINATE.  TROUBLESHOOTING FOUND BATTERY PACK, M01672 NOT WORKING. REPLACED BATTERY PACK IAW AMM 33-51-06-960-805.  OPS CHECKED GOOD IAW AMM 33-51-06-710-8 01.
